Journal of Mathematical Sciences

, Volume 171, Issue 6, pp 786–812

Base change for Hilbert eigenvarieties of unitary groups

Article
  • 43 Downloads

The construction of eigenvarieties due to Chenevier is extended to the Hilbert case, that is, to unitary groups over a totally real field F that are anisotropic at each archimedean place. This permits us to ask about the relationship of the eigenvarieties that we construct for two totally real fields, one being a cyclic extension of the other. Bibliography: 23 titles.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    I. Bernstein and A. Zelevinsky, “Induced representations of reductive p-adic groups. I,” Ann. Sci. École Norm. Sup., 10, 441–472 (1977).MATHMathSciNetGoogle Scholar
  2. 2.
    S. Bosch, U. Güntzer, and R. Remmert, Non-Archimedean Analysis, Springer-Verlag, Berlin (1984).MATHGoogle Scholar
  3. 3.
    K. Buzzard, “Eigenvarieties,” in: L-functions and Galois Representations, London Math. Soc. Lect. Notes Ser., 320, Cambidge Univ. Press, Cambidge (2007), pp. 59–120.Google Scholar
  4. 4.
    P.-S. Chan and Y. Flicker, “Cyclic odd degree base change lifting for unitary groups in three variables,” Int. J. Number Theory, 5, 1247–1309 (2009).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    G. Chenevier, “Familles p-adiques de formes automorphes pour GLn,” J. reine angew. Math., 570, 143–217 (2004).MATHMathSciNetGoogle Scholar
  6. 6.
    G. Chenevier, “Une correspondance de Jacquet–Langlands p-adique,” Duke Math. J., 126, 161–194 (2005).MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    R. Coleman, “Classical and overconvergent modular forms,” Invent. Math., 124, 215–241 (1996).MATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    R. Coleman, “p-adic Banach spaces and families of modular forms,” Invent. Math., 127, 417–479 (1997).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    R. Coleman and B. Mazur, “The eigencurve,” in: Galois Representations in Arithmetic Algebraic Geometry (Durham, 1996), London Math. Soc. Lect. Notes Ser., 254, Cambridge Univ. Press, Cambridge (1998), pp. 1–113.Google Scholar
  10. 10.
    P. Deligne and J.-P. Serre, “Formes modulaires de poids 1,” Ann. Sci. École Norm. Sup., Sér. 4, 7, 507–530 (1974).MATHMathSciNetGoogle Scholar
  11. 11.
    M. Emerton, “On the interpolation of systems of eigenvalues attached to automorphic Hecke eigenforms,” Invent. Math., 164, 1–84 (2006).MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    J. Fresnel and M. van der Put, Rigid Analytic Geometry and Its Applications, Birkhäuser Boston, Boston (2004).MATHGoogle Scholar
  13. 13.
    Y. Flicker, Automorphic Representations of Low Rank Groups, World Scientific, Hackensack, New Jersey (2006).MATHCrossRefGoogle Scholar
  14. 14.
    Y. Flicker, “The tame algebra,” preprint.Google Scholar
  15. 15.
    Y. Flicker and D. Kazhdan, “Metaplectic correspondence,” Inst. Hautes Études Sci. Publ. Math., 64, 53–110 (1986).MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    R. Goodman and N. Wallach, Representations and Invariants of Classical Groups, Cambridge Univ. Press, Cambridge (1998).MATHGoogle Scholar
  17. 17.
    T. Haines, R. Kottwitz, and A. Prasad, “Iwahori–Hecke algebras,” arXiv:math/0309168 (2009).Google Scholar
  18. 18.
    H. Hida, ElementaryTheory of L-Functions and Eisenstein Series, Cambridge Univ. Press, Cambridge (1993).CrossRefGoogle Scholar
  19. 19.
    N. Katz, “p-adic properties of modular schemes and modular forms,” in: Modular Functions of One Variable, III (Proc. Internat. Summer School, Univ. Antwerp, Antwerp, 1972), Lect. Notes Math., 350, Springer, Berlin (1973), pp. 69–190.Google Scholar
  20. 20.
    D. Loeffler, “Overconvergent algebraic automorphic forms,” arXiv:0901.2279 (2009).Google Scholar
  21. 21.
    J.-P. Serre, “Endomorphismes complètement continus des espaces de Banach p-adiques,” Inst. Hautes Études Sci. Publ. Math., 12, 69–85 (1962).MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    J.-P. Serre, Corps Locaux, Hermann, Paris (1962). English translation: Local Fields, Springer-Verlag, New York (1979).Google Scholar
  23. 23.
    A. Yamagami, “On p-adic families of Hilbert cusp forms of finite slope,” J. Number Theory, 123, 363–387 (2007).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  1. 1.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations